Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 427, NWS Tulsa, OK

June 15, 2008Benton County, Arkansas; Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 15, 2008, 7:40 PM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 80 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 7:40 PM CDT (00:40 UTC)
Expired
Jun 15, 2008, 9:00 PM CDT
In force
80 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Delaware County, OK

The radar

The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:25 PM CDTTSTM WND DMGMaysville, ARSEVERAL TREES AND LARGE LIMBS DOWN IN THE MAYSVILLE AREA.
Jun 15, 8:25 PM CDTHAIL 0.75Maysville, AR
Jun 15, 8:33 PM CDTTSTM WND DMG3 Ese Colcord, OKTREE DOWN.
Jun 15, 8:45 PM CDTTSTM WND DMGColcord, OKTREE DOWN.
Jun 15, 8:50 PM CDTHAIL 1Colcord, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 6:38 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 160040
SVRTSA
ARC007-OKC041-160200-
/O.NEW.KTSA.SV.W.0427.080616T0040Z-080616T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 900 PM CDT

* AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 15 MILES NORTH OF
  MAYSVILLE...MOVING SOUTH AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAYSVILLE...
  GRAVETTE...HIWASSE...DECATUR...COLCORD...GENTRY...SPRINGTOWN...
  HIGHFILL AND CAVE SPRINGS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3621 9421 3621 9433 3620 9433 3619 9470
      3650 9478 3649 9431
TIME...MOT...LOC 0040Z 341DEG 22KT 3660 9462

$$
4 follow-up statements
000 
WWUS54 KTSA 160105
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT SUN JUN 15 2008

ARC007-OKC041-160200-
/O.CON.KTSA.SV.W.0427.000000T0000Z-080616T0200Z/
BENTON AR-DELAWARE OK-
805 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN DELAWARE AND WESTERN BENTON COUNTIES...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SULPHUR SPRINGS TO 8 MILES
NORTHWEST OF MAYSVILLE...MOVING SOUTH AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SULPHUR
SPRINGS...MAYSVILLE...GRAVETTE...HIWASSE...DECATUR...CHEROKEE CITY...
CENTERTON...COLCORD...GENTRY...VAUGHN...SPRINGTOWN...HIGHFILL...
FAIRMOUNT...HEALING SPRINGS...ROCKY COMFORT AND GALLITIN.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3621 9421 3621 9433 3620 9433 3619 9470
      3650 9478 3649 9431
TIME...MOT...LOC 0105Z 341DEG 22KT 3649 9448 3647 9469

$$
000 
WWUS54 KTSA 160119
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT SUN JUN 15 2008

ARC007-OKC041-160200-
/O.CON.KTSA.SV.W.0427.000000T0000Z-080616T0200Z/
BENTON AR-DELAWARE OK-
819 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN DELAWARE AND WESTERN BENTON COUNTIES...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SULPHUR SPRINGS TO MAYSVILLE...
MOVING SOUTH AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DECATUR...
CHEROKEE CITY...COLCORD...GENTRY AND FAIRMOUNT.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3649 9446 3620 9444 3619 9470 3650 9478
TIME...MOT...LOC 0119Z 341DEG 22KT 3641 9449 3640 9470

$$
000 
WWUS54 KTSA 160148
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT SUN JUN 15 2008

ARC007-OKC041-160200-
/O.CON.KTSA.SV.W.0427.000000T0000Z-080616T0200Z/
BENTON AR-DELAWARE OK-
848 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN DELAWARE AND WESTERN BENTON COUNTIES...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR COLCORD...MOVING
SOUTH AT 33 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3634 9451 3620 9451 3619 9470 3628 9472
      3630 9473 3631 9473 3632 9474 3633 9473
      3634 9474
TIME...MOT...LOC 0148Z 001DEG 28KT 3626 9470

$$
000 
WWUS54 KTSA 160204
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT SUN JUN 15 2008

ARC007-OKC041-160213-
/O.EXP.KTSA.SV.W.0427.000000T0000Z-080616T0200Z/
BENTON AR-DELAWARE OK-
903 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
WESTERN BENTON COUNTIES EXPIRES AT 900 PM CDT...

THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS 
STORM ACROSS FAR SOUTHERN DELAWARE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3634 9451 3620 9451 3619 9470 3628 9472
      3630 9473 3631 9473 3632 9474 3633 9473
      3634 9474
TIME...MOT...LOC 0148Z 001DEG 28KT 3626 9470

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:47 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jun 15, 3:47 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT SUN JUN 15 2008

.DISCUSSION...
MISSOURI PORTION OF THE MCS CONTINUES TO PLOW SOUTH THIS AFTERNOON
BUT ACTIVITY HAS BEEN SLOW TO DEVELOP ON THE WESTERN FLANK OF THE
SYSTEM BACK INTO KANSAS. NEVERTHELESS...THERE IS STILL A STRONG
SIGNAL IN THE MODELS FOR VIGOROUS CONVECTIVE DEVELOPMENT ACROSS
EAST CENTRAL AND SOUTHEAST KANSAS OVER THE NEXT FEW HOURS WHICH
WILL THEN ADVANCE SOUTH INTO NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THE INSTABILITY AXIS RUNS ROUGHLY ALONG U.S. HIGHWAY 75
WITH CAPE VALUES OF 4000-5000 J/KG. LARGE HAIL WILL BE A CONCERN
INITIALLY EARLY THIS EVENING WITH A QUICK TRANSITION TO A DAMAGING
WIND EVENT AS COLD POOL DEVELOPMENT OCCURS. MAY SEE MCS PLOW
THROUGH THE ENTIRE FORECAST AREA OVERNIGHT BUT UNCERTAINTY
INCREASES TO THE SOUTH SO WILL TAPER POPS OFF TO THE SOUTH FOR
NOW. CURRENT FLASH FLOOD WATCH LOOKS GOOD.

BEYOND TONIGHT...DID NOT DEVIATE TOO FAR FROM GUIDANCE. GENERALLY
BLENDED GUIDANCE POPS THE NEXT COUPLE DAYS AS GREAT UNCERTAINTY
EXISTS ON LOCATION OF FUTURE MCS DEVELOPMENT. IF A POWERFUL MCS
PLOWS THROUGH OUR ENTIRE FORECAST AREA TONIGHT...THIS MAY WELL
PRECLUDE DEVELOPMENT IN OUR AREA OVER THE FOLLOWING 24 HOURS OR
SO. LIKEWISE DID NOT STRAY MUCH FROM THE GFS MOS GUIDANCE IN THE
EXTENDED. DID RAISE POPS A BIT IN THE THURSDAY NIGHT AND FRIDAY
TIMEFRAME AS BOTH THE GFS AND ECMWF SUGGEST THIS MAY BE THE BEST
SHOT AT AN MCS AFFECTING A LARGE PORTION OF OUR FORECAST AREA IN
THE EXTENDED PERIODS. UPPER RIDGE BUILDS A BIT MORE STRONGLY OVER
THE AREA BY NEXT WEEKEND WHICH MAY FINALLY CUT OFF RAIN CHANCES
AND ALLOW THE HEAT TO BUILD BACK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  86  66  83 /  80  50  30  50
FSM   68  88  66  85 /  70  40  40  50
MLC   69  89  68  84 /  40  30  40  40
BVO   66  84  63  83 /  90  50  30  50
FYV   64  82  60  80 /  80  50  40  40
BYV   63  80  60  79 /  80  50  40  20
MKO   68  87  66  82 /  70  40  30  50
MIO   64  82  61  81 /  90  50  20  30
F10   68  88  67  82 /  60  40  40  50
HHW   71  91  69  86 /  30  30  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM SUNDAY TO 7 AM MONDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ072.

AR...FLASH FLOOD WATCH FROM 7 PM SUNDAY TO 7 AM MONDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...17
LONG TERM....05

PLATE

In the hours before

Local storm report, Jun 15, 6:37 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             2 SW PEORIA             36.89N 94.70W
06/15/2008  E0.88 INCH       OTTAWA             OK   EMERGENCY MNGR

&&

PBS
Local storm report, Jun 15, 7:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             4 NW WYANDOTTE          36.83N 94.78W
06/15/2008  E1.00 INCH       OTTAWA             OK   EMERGENCY MNGR

&&

PBS
Special weather statement, Jun 15, 7:27 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT SUN JUN 15 2008

ARZ001-002-160100-
BENTON AR-CARROLL AR-
727 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL AND NORTHEASTERN BENTON

AT 727 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTH OF GATEWAY TO BLAND...MOVING EAST
AT 23 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BLAND...GATEWAY...EUREKA SPRINGS...BEAVER LAKE...BUSCH AND
BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3630 9393 3649 9398 3650 9397 3650 9395
      3650 9394 3650 9378 3631 9366
TIME...MOT...LOC 0027Z 250DEG 20KT 3668 9397 3635 9387
Special weather statement, Jun 15, 7:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT SUN JUN 15 2008

ARZ001-160100-
BENTON AR-
732 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHEASTERN BENTON

AT 732 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTH OF GATEWAY TO BEAVER LAKE...MOVING
EAST AT 23 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BLAND...GATEWAY AND BEAVER LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3630 9394 3650 9398 3650 9395 3650 9394
      3650 9388 3642 9386 3641 9386 3630 9387
TIME...MOT...LOC 0032Z 250DEG 20KT 3668 9394 3636 9384

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:10 PM CDTSevere Thunderstorm WarningTSACarroll65 min
Jun 15, 7:27 PM CDTSpecial Weather StatementTSACarroll33 min
Jun 15, 7:32 PM CDTSpecial Weather StatementTSABenton28 min
Jun 15, 8:04 PM CDTSevere Thunderstorm WarningTSACarroll, Madison41 min
Jun 15, 8:14 PM CDTSpecial Weather StatementTSACarroll31 min
Jun 15, 8:49 PM CDTSpecial Weather StatementTSABenton, Madison56 min
Jun 15, 8:52 PM CDTSevere Thunderstorm WarningTSABenton, Washington53 min
Jun 15, 8:59 PM CDTSevere Thunderstorm WarningTSAMadison38 min
Jun 15, 9:07 PM CDTSevere Thunderstorm WarningTSAMadison, Washington38 min
Jun 15, 9:34 PM CDTSevere Thunderstorm WarningTSAWashington41 min
Jun 15, 9:51 PM CDTSevere Thunderstorm WarningTSACrawford, Washington54 min
Jun 15, 10:08 PM CDTSevere Thunderstorm WarningTSAWashington37 min
Jun 15, 10:29 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian46 min
Jun 15, 10:54 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian66 min
Jun 15, 11:11 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian34 min
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian66 min
Jun 16, 12:20 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
Jun 16, 12:58 AM CDTSpecial Weather StatementTSAPolk47 min
Jun 16, 8:55 AM CDTRiver Flood WarningTSACrawford, Sebastian48 hr
Jun 15, 7:05 PM CDTTornado WarningTSAOttawa55 min
Jun 15, 7:21 PM CDTTornado WarningTSADelaware, Ottawa54 min
Jun 15, 7:27 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa78 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes75 min
Jun 15, 9:10 PM CDTSpecial Weather StatementTSAMayes35 min
Jun 15, 9:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner76 min
Jun 15, 10:32 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Jun 15, 10:39 PM CDTSpecial Weather StatementTSACherokee, Sequoyah66 min
Jun 15, 11:11 PM CDTFlash Flood WarningTSACraig, Mayes, Nowata, Rogers6 hr
Jun 15, 11:26 PM CDTSevere Thunderstorm WarningTSARogers64 min
Jun 15, 11:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee94 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningTSANowata, Rogers61 min
Jun 16, 12:17 AM CDTSevere Thunderstorm WarningTSARogers58 min
Jun 16, 12:40 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington95 min
Jun 16, 1:01 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 16, 1:15 AM CDTSevere Thunderstorm WarningTSARogers45 min
Jun 16, 1:35 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more85 min
Jun 16, 2:02 AM CDTFlash Flood WarningTSACreek, Nowata, Osage, Rogers, Tulsa, Washington4 hr
Jun 16, 2:16 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa31 min
Jun 16, 2:25 AM CDTFlash Flood WarningTSAMayes, Rogers, Wagoner4 hr
Jun 16, 2:34 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee56 min
Jun 16, 2:46 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah59 min
Jun 16, 3:07 AM CDTSpecial Weather StatementTSACreek23 min
Jun 16, 3:16 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee3 hr
Jun 16, 3:27 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee33 min
Jun 16, 3:52 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah53 min
Jun 16, 4:39 AM CDTSpecial Weather StatementTSALatimer, Pushmataha81 min
Jun 16, 5:10 AM CDTAreal Flood WarningTSACraig, Mayes, Nowata, Rogers6 hr
Jun 16, 5:30 AM CDTRiver Flood WarningTSARogers, Tulsa3 hr
Jun 16, 5:54 AM CDTSpecial Weather StatementTSAPushmataha66 min
Jun 16, 6:39 AM CDTSpecial Weather StatementTSATulsa, Washington66 min
Jun 16, 7:44 AM CDTSpecial Weather StatementTSACraig, Creek, Delaware, Mayes, Okmulgee, Pawnee and 3 more61 min
Jun 16, 8:33 AM CDTRiver Flood WarningTSAMuskogee4 days
Jun 16, 9:00 AM CDTRiver Flood WarningTSARogers, Tulsa60 hr
Jun 16, 1:54 PM CDTSpecial Weather StatementTSAOsage, Pawnee66 min
Jun 16, 1:57 PM CDTRiver Flood WarningTSANowata12 hr
Jun 16, 2:26 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Jun 16, 2:43 PM CDTRiver Flood WarningTSACreek72 hr
Jun 16, 2:46 PM CDTRiver Flood WarningTSAWashington12 hr
Jun 16, 2:54 PM CDTRiver Flood WarningTSAOsage, Tulsa11 hr
Jun 16, 2:54 PM CDTRiver Flood WarningTSATulsa6 hr
Jun 16, 3:18 PM CDTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee57 min
Jun 16, 4:03 PM CDTSpecial Weather StatementTSAMcIntosh57 min
Jun 16, 5:20 PM CDTSpecial Weather StatementTSAChoctaw, Latimer, Pushmataha70 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.